# SDR FDEA201507282421

- Difficulty date: July 28, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 960 hours, 28,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA7047
- Condition: Dented
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ON RIGHT SIDE APPROXIMATE BS 449, Z LOCATION APPROXIMATELY 40 HAS VERTICAL BUCKLING.  N/R 432 WRITTEN FOR PREVIOUS REPAIR IN SAME AREA.  FOUND SKIN WITHIN LIMITS IAW SRM 53-20-00 FIG 13 PAGE 116 PARA 1.
